# SDR 06FDEA2649

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE AT ABOUT STA XORS 647 BEADED DOUBLER FOUND   CRACKED. REPAIR CARRIED OUT PER FEDEX E.A. 1-5730-102133, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
